# SDR SWAA2021050676362

- Difficulty date: May 8, 2020
- Submitted: May 6, 2021
- Operation: Air carrier
- Aircraft: N8607M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36634
- Aircraft time: 26,483 hours, 11,453 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIXONTAL STAB FWD UPPER SLIDING SEAL IS CRACKED / R&R LH HORIZONTAL STAB FWD UPPER SLIDDING SEAL PER AMM 53-31-31INSP 44444
